|Does entecavir therapy for HBV treatment cause HIV window period will delay?If yes than how long?
Jun 1, 2014
Does entecavir therapy for HBV treatment cause HIV window period will delay?If yes than how long?
Response from Dr. Taylor
No it does not. Entecavir can have activity against HIV and cause an M184 V mutation but should not delay HIV antibody development.
Help really Worried!!!
triple or co-infection
- Is Itchy Skin A Sign Of Acute HIV Infection?
- Is Itchy Skin An Early Sign Of HIV?
- Is Oral Ulcers A Symptom Of Acute HIV Infection?
- Blood In Urine After Vaginal Sex Worried I Have HIV
- Painful Red Spots After Licking Vagina Worried I Have HIV
- Sore On Mouth After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.